# SDR P5CA9701672

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Former
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED NR 3 PYLON FORMER FORWARD OF PYLON VALVE.  BLENDED OUT GOUGE PER BOEING SRM 51-10-06.
